# SDR ASAA2017021819848

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 38,213 hours, 11,697 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 4594
- Condition: Failed
- Location: Left
- Part time: 37,776 hours, 11,382 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  ACFT GROUNDED. AFTER 3 RESETS, ZONE TEMP CONTROLLER NR 1 SHOWS PACK TEMP CONTROL VALVE IAW FIM 21-61 TASK 801. REPLACED THE LEFT PACK TEMP CONTROL VALVE IAW AMM TASK 21-51-10-000-801, & 21-51-10-400-801. ACCOMPLISHED BITE- PASSED. OPERATED PACK FOR APPROX 5 MINUTES. PACK LIGHT ILLUMINATED. BITE CHECK SHOWS TCV FAIL. PERFORMED BITE CHECK WITH NO FAULTS NOTED IAW FIM 21-61 TASK 801. OPERATED PACK. ACM DID NOT SPOOL UP AND PACK ONLY CREATED HOT AIR. SUSPECT ACM FAILURE.  REMOVED AND REPLACED THE LT ACM IAW AMM 21-51-04-401-002. OPS CHECKED GOOD.  RAN THE LT PACK ON HOT AND COLD CYCLES FOR 5 MINUTES EACH, NO DEFECTS NOTED.   FOUND REMOVED ACM SHAFT WOULD NOT SPIN. LEAK CHECKED GOOD.
